# SDR C2XA95IA014

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120RT
- Aircraft serial: 120125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Omega Beam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND AFT CABIN CENTER OMEGA BEAM CORRODED BETWEEN FRAMES 38 AND 39.  MAINTENANCE REMOVED CORROSION AND INSTALLED REINFORCEMENT DOUBLER.  REPAIR ACCOMPLISHED PER CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION EC5310-01043.  A/C TT 10,984.6.  CYC. 15,473.  (X)
